# SDR 2007UALA01805

- Difficulty date: June 1, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 49,587 hours, 18,202 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 30 TO AFT GALLEY.  REPLACED INVERTER.  OP CHECKS OKAY.
